# SDR AALA202307050437

- Difficulty date: March 29, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT UPPER DOUBLE JOGGLE AREA AT FASTENER HOLES 6, A, B , C  AND LOWER INBOARD FASTNER HOLE AT DOOR STOP #7 AT FR 16 RIGHT. REPLACED FRAME SECTION PER EA 343711.
